# SDR REXA2019081401199

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 327-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 25LH IN FS= 327 TO FS= 337 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT.  STRINGER SPLICE WAS REMOVED AND NEW NEW STRINGER SPLICE 25LH IN FS= 327 TO FS= 337 WAS INSTALLED PER CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
